# SDR NACA201505010035

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE DOOR FRAME SUPPORT INTERCOSTAL AT BS 294 BETWEEN STR 12R AND STR 13R CRACKED.  DURING INSPECTION OF THE SURROUND STRUCTURE OF THE R1 ORIFICE, A CRACK WAS NOTED ON AN ANGLE THAT ATTACHES AN INTERCOSTAL BETWEEN S12 AND S13, RIGHT TO THE AIRCRAFT SKIN. THE ANGLE WAS REPLACED AS ALLOWED BY SB 53A1241. REF KFC MCO 3218, WO 1365645.
